Join TSR now for chat about life, relationships, fashion and more…Sign up now

Lizziana contraceptive pill

    • Thread Starter
    #1

    Hi, I just to be on the maexine pill but it didn't agree with me so the doctor has just changed it to lizziana pill, I took much first one last night but this morning I woke up feeling really sick and dizzy to the point where I thought I was going to faint. I didn't fainted but I ended up being sick and I keep having shortness of breath. Is this normal?
 
 
 
Write a reply… Reply
Submit reply
Updated: October 11, 2016
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Poll
Which party will you be voting for in the General Election 2017?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Quick reply
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.